advertisement
Question
Posted by: need advice | 2004/10/19

alternative contraceptives?

Is there any alternative contraceptive to the pill and injection? I got a blood clot from being on the pill and the injection (both the two and three month one) caused the lining in my uterus to become very thin. I also suffer from heavy periods and have been told that the loop would make this worse. Any suggestions?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Mirena is a kind of loop that makes your periods lighter and would be a good thing for you

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement